# SDR QXEA2014100600810

- Difficulty date: September 28, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 31,922 hours, 33,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261103
- Condition: Corroded
- Location: Nr 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NR 17,  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-07, SRM 51-42-05 & SRM 51-40-15.
